# SDR DXTA2025081404594

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N659QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0286
- Aircraft time: 4,625 hours, 3,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 74113235
- Condition: Missing
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE OPENING MAIN CABIN DOOR THE LEFT CONNECTING LINKAGE CAME APART.  PARTS ARE ON THE COUNTER. CORRECTIVE ACTION: ACCESSED AIRCRAFT AND NOTED THE DOOR LINKAGE HARDWARE ON THE GALLEY COUNTY AS LEFT BY THE  / CREW. TECHS NOTED THAT THE HARDWARE WAS MISSING THE REQUIRED RETAINING RING FOR INSTALLATION. CONTACTED MCC AND PLACED PARTS ON  / ORDER. AWAITED PARTS. RECEIVED PARTS AND VERIFIED PAPERWORK. TECHS RECONNECTED THE MAIN ENTRY DOOR LIFT LINKAGE USING LEA NEW PIN P/N: 7411323-5 AND LEA NEW RETAINING RING P/N: MS16625-4031 IAW CE680A MM 52-15-15. PERFORMED THE CABIN DOOR OPERATIONAL CHECK WITH NO DISCREPANCIES NOTED IAW CE680 IVIM 52-10-00.
